# SDR SWIA200923566

- Difficulty date: November 15, 2009
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 21,953 hours, 16,997 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 BULKHEAD CRACKED AT LBL 18 ON FRAME CAP ANGLE.  (C CHECK)  REPAIRED PER REO.
